On 2 × 2 operator matrices

Sungeun Jung, Yoenha Kim, Eungil Ko

Research output: Contribution to journalArticlepeer-review


In this paper, we show that some 2 × 2 operator matrices have scalar extensions. In particular, we focus on some 2-hyponormal operators and their generalizations. As a corollary, we get that such operator matrices have nontrivial invariant subspaces if their spectra have nonempty interiors in the complex plane.

Original languageEnglish
Pages (from-to)365-388
Number of pages24
JournalOperators and Matrices
Issue number3
StatePublished - 2011


  • 2-hyponormal operators
  • Invariant subspaces
  • Subscalar operators
  • The property (β)


Dive into the research topics of 'On 2 × 2 operator matrices'. Together they form a unique fingerprint.

Cite this